# SDR W8PA971546

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrored
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION UNDER NUT PLATE LT SIDEWALL TO BULKHEAD SUPPORT BS 500D, WL 158, LBL 35 TO 25.  REMOVED CORROSION, OUT OF LIMITS, REMOVED OLD SUPPORT AND INSTALLED NEW SUPPORT.
